Exponential laws for topological categories, groupoids and groups, and mapping spaces of colimits
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 20 (1979) no. 2, p. 179-198
@article{CTGDC_1979__20_2_179_0,
     author = {Brown, Ronald and Nickolas, Peter},
     title = {Exponential laws for topological categories, groupoids and groups, and mapping spaces of colimits},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {20},
     number = {2},
     year = {1979},
     pages = {179-198},
     zbl = {0416.18012},
     mrnumber = {548488},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1979__20_2_179_0}
}
Brown, Ronald; Nickolas, Peter. Exponential laws for topological categories, groupoids and groups, and mapping spaces of colimits. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 20 (1979) no. 2, pp. 179-198. http://www.numdam.org/item/CTGDC_1979__20_2_179_0/

1 Barratt, M.G., Track groups II, Proc. London Math. Soc. (3) 5 (1955), 285-329. | MR 73179 | Zbl 0065.16302

2 Bastiani-Ehresmann, A. and Ehresmann, C., Catégories de foncteurs structurés, Cahiers Topo. et Géo. Diff. XI (1969), 329-384. | Numdam | MR 272850 | Zbl 0223.18008

3 Brown, R., Elements of modem Topology, McGraw Hill (Maidenhead), 1968. | MR 227979 | Zbl 0159.52201

4 Brown, R., Function spaces and product topologies, Quart. J. Math. Oxford ( 2) 15(1964), 238- 250. | MR 165497 | Zbl 0126.38503

5 Brown, R. and Hardy, J.P.L., Subgroups of free topological groups and free products of topological groups, J. London Math. Soc. ( 2) 10 (1975), 431-440. | MR 382535 | Zbl 0304.22003

6 Brown, R. and Hardy, J.P.L., Topological groupoids I: Universal morphisms, Math. Nachr. 71 (1976), 273- 286; with Danesh- Naruie, G., Topological groupoids II: Covering morphisms and G-spaces, ibid. 74 (1976), 143-156. | MR 412333 | Zbl 0281.22002

7 Graev, M.I., Free topological groups, A. M. S. Transl. 35 (1951); Reprint: ibid. (1) 8(1962), 305-364. | MR 38357

8 Huber, P.J., Homotopical cohomology and Cech cohomology, Math. Ann. 144 (1961), 73-76. | MR 133821 | Zbl 0096.37504

9 Kaplan, S., Extensions of the Pontrjagin duality I: Infinite products, Duke Math. J. 15 (1948), 649-658. | MR 26999 | Zbl 0034.30601

10 L A Martin, W.F., On the foundations of k-group theory, Preprint, Louisiana State University.

11 L A Martin, W.F., Pontrjagin duality for k-groups, Preprint, Louisiana Ste. University.

12 Mack, J., Morris, S.A. and Ordmann, E.T., Free topological groups and the projective dimension of a locally compact abelian group, Proc. A. M. S. 40 (1973), 303-308. | MR 320216 | Zbl 0263.22001

13 Maclane, S., Categories for the working mathematician, Springer, 1971. | MR 354798 | Zbl 0705.18001

14 Markov, A.A., On free topological groups, A.M.S. Transl. 30 (1950), 11-88; Reprint: ibid. (1)8(1962), 195- 272. | MR 37854

15 Yang, J.S., On isomorphic groups and homeomorphic spaces, Proc. A. M. S., 43 (1974), 431- 438; Erratum, ibid. 48 (1975), 517. | MR 339060 | Zbl 0284.54006